RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2002, Volume 386, Number 2, Pages 156–159 (Mi dan2020)  

This article is cited in 5 scientific papers (total in 5 papers)

On the boundary control of a process described by the equation $k(x)[k(x)u_x(x,t)]_x-u_{tt}(x,t)=0$

V.A. Il'in



Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan2020

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Bochkarev, “Multiplicative Inequalities for Functions from the Hardy Space $H^1$ and Their Application to the Estimation of Exponential Sums”, Proc. Steklov Inst. Math., 243 (2003), 89–97  mathnet  mathscinet  zmath
    2. S. V. Bochkarev, “New Inequalities in the Littlewood–Paley Theory and Estimates of the $L_1$ Norm of Trigonometric Series and Polynomials”, Proc. Steklov Inst. Math., 248 (2005), 59–68  mathnet  mathscinet  zmath
    3. S. V. Bochkarev, “Multiplicative Inequalities for the $L_1$ Norm: Applications in Analysis and Number Theory”, Proc. Steklov Inst. Math., 255 (2006), 49–64  mathnet  crossref  mathscinet  elib
    4. A. A. Andreev, S. V. Leksina, “Zadacha granichnogo upravleniya dlya sistemy volnovykh uravnenii”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(16) (2008), 5–10  mathnet  crossref
    5. A. E. Alekseenko, A. S. Kholodov, Ya. A. Kholodov, “Boundary control problems for quasilinear systems of hyperbolic equations”, Comput. Math. Math. Phys., 56:6 (2016), 916–931  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020